# SDR ASOA2013080608841

- Difficulty date: August 4, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 26,480 hours, 24,000 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT CARGO FWD TRACK LOWER FRAME ATTACH BRACKET CRACKED.  R & R CRACKED ATTACH BRACKET IAW SRM 51-42-06-00.
